EconPapers    
Economics at your fingertips  
 

Heteroclinic Solutions for Nonautonomous EFK Equations

Y. L. Yeun

Abstract and Applied Analysis, 2013, vol. 2013, 1-9

Abstract:

We explore the nonautonomous fourth-order differential equation which has important applications in materials science. By variational approach, we find heteroclinic solutions of the equation. The conditions on the potential function are mild enough to include a broad class of equations. We also consider a separate case where is periodic in .

Date: 2013
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/138623.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/138623.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:138623

DOI: 10.1155/2013/138623

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:138623